# SDR DALA13013120909

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 66,651 hours, 51,630 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX,  THE TAILCONE RECEPTACLES WERE FOUND TO BE WORN OR LOOSE IN SEVERAL LOCATIONS. CORRECTIVE ACTION: REMOVED AND REPLACED TAILCONE RECEPTACLES PER MD88 SRM 51-30. REQUIRED INSPECION COMPLETED (LP 0790899)
